Monatshefte für Mathematik

, Volume 88, Issue 2, pp 87–105

Operatormethoden fürq-Identitäten

  • J. Cigler
Article

DOI: 10.1007/BF01319097

Cite this article as:
Cigler, J. Monatshefte für Mathematik (1979) 88: 87. doi:10.1007/BF01319097

Operator methods forq-identities

Abstract

We use some simple operator methods in order to give more insight intoq-identities.

Copyright information

© Springer-Verlag 1979

Authors and Affiliations

  • J. Cigler
    • 1
  1. 1.Institut für MathematikUniversität WienWienÖsterreich